# SDR 20000731SH010

- Difficulty date: June 20, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 462056
- Condition: Torn
- Location: Fuel Cap
- Part time: 9 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL CAP GASKET DETERIORATES AND TEARS AFTER PUTTING THE FUEL CAP ON AND OFF A FEW TIMES.  APPROXIMATELY 10 TIMES OF TAKING THE FUEL CAP ON AND OFF.  (X)
